# SDR FDEA200903020804

- Difficulty date: March 2, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 37,839 hours, 14,353 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Retainer
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD T/R 5TH FROM TOP BLOCKER DOOR IS GOUGED IN THE AFT SIDE.  REMOVED BLOCKER DOOR IAW AMM 78-32-13-4.  REPAIRED DOOR IAW EA 6-7830-127923 "EXHAUST SYSTEM - NR 2 ENGINE OTBD T/R BLOCKER DOORS SEAL RETAINER GOUGE".  REINSTALLED DOOR IAW AMM 78-32-13-4.  OPS CHECK GOOD IAW AMM 78-32-11-5.
